Pan, Shuxia and Liu, Jie (2012) Minimal wave speed of traveling wavefronts in delayed Belousov-Zhabotinskii model. Electronic Journal of Qualitative Theory of Differential Equations, 2012 (90). pp. 1-12. ISSN 1417-3875
|
Text
p1412.pdf Download (134kB) | Preview |
Official URL:
http://www.math.u-szeged.hu/ejqtde/p1412.pdf
Item Type: | Article |
---|---|
Subjects: | Q Science / természettudomány > QA Mathematics / matematika |
Depositing User: | Kotegelt Import |
Date Deposited: | 21 Mar 2015 10:22 |
Last Modified: | 21 Mar 2015 10:22 |
URI: | http://real.mtak.hu/id/eprint/22642 |
Actions (login required)
![]() |
Edit Item |